# SDR 2009FA0000723

- Difficulty date: August 4, 2009
- Submitted: August 17, 2009
- Operation: General aviation
- Aircraft: N999GL
- Make and model: Lancar LC41550FG
- Aircraft serial: 41034
- Aircraft time: 494 hours
- Engine: Cont TSIO550C
- Engine time: 494 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Guard
- Part number: LB21710011A
- Condition: Broken
- Location: Compressor
- Part time: 494 hours
- Component: Compressor
- Component part number: 0145056
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIR CONDITIONER BELT GUARD FAILED IN FLIGHT.  INSP REVEALED 2 SMALL CRACKS AT THE LT SIDE WELDED NUT.  THIS FAILURE CAUSED A 2 INCH X 2 INCH STEEL PIECE OF THE BELT GUARD TO SEPARATE, STRIKE THE AIR CONDITIONER CLUTCH ASSY AND SHEAR THE CLUTCH ASSY, BOTH OF WHICH SUBSEQUENTLY DEPARTED THE ACFT.
